Journal d’Analyse Mathématique

, Volume 40, Issue 1, pp 203–238

On the second variation for univalent functions

  • A. Chang
  • M. M. Schiffer
  • G. Schober
Article

DOI: 10.1007/BF02790163

Cite this article as:
Chang, A., Schiffer, M.M. & Schober, G. J. Anal. Math. (1981) 40: 203. doi:10.1007/BF02790163

Copyright information

© The Weizmann Science Press of Israel 1981

Authors and Affiliations

  • A. Chang
    • 1
    • 2
    • 3
  • M. M. Schiffer
    • 1
    • 2
    • 3
  • G. Schober
    • 1
    • 2
    • 3
  1. 1.University of CaliforniaLos AngelesUSA
  2. 2.Stanford UniversityStanfordUSA
  3. 3.Indiana UniversityBloomingtonUSA

Personalised recommendations